Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 12, NWS Miami, FL

June 13, 2024Broward County, Florida

NWS Miami, FL issued this flash flood warning at Jun 13, 2024, 4:53 PM EDT for Broward County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2024, 4:53 PM EDT (20:53 UTC)
Expired
Jun 13, 2024, 8:00 PM EDT
In force
3 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Broward County, FL

The radar

The Miami radar (KAMX), 66 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2024-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2024-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
410 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

770 
WGUS52 KMFL 132053
FFWMFL
FLC011-140000-
/O.NEW.KMFL.FF.W.0012.240613T2053Z-240614T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
453 PM EDT Thu Jun 13 2024

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Broward County in southeastern Florida...

* Until 800 PM EDT.

* At 453 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain in Hallandale, Dania Beach, 
  Hollywood, Ft. Lauderdale. Additional rainfall amounts of 3 to 6 
  inches are possible in the warned area. Flash flooding is already 
  occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral 
  Springs, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, 
  Deerfield Beach, Tamarac, Margate, Lighthouse Point, 
  Lauderdale-By-The-Sea, Hallandale, Miami Gardens, Lauderhill, 
  Weston and Coconut Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2596 8042 2633 8042 2633 8023 2633 8020
      2633 8010 2632 8008 2633 8008 2633 8007
      2597 8012 2597 8030 2596 8030

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JS
1 follow-up statement
781 
WGUS72 KMFL 132350
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
750 PM EDT Thu Jun 13 2024

FLC011-140000-
/O.EXP.KMFL.FF.W.0012.000000T0000Z-240614T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
750 PM EDT Thu Jun 13 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR 
BROWARD COUNTY...

The heavy rain has ended. Please continue to heed remaining road 
closures.

A Flood Watch remains in effect until 800 PM EDT Friday for portions 
of southeast, southern, and southwest Florida.

&&

LAT...LON 2596 8042 2633 8042 2633 8023 2633 8020
      2633 8010 2632 8008 2633 8008 2633 8007
      2597 8012 2597 8030 2596 8030

$$

JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:02 PM EDT, 51 minutes earlier.

Area forecast discussion, Jun 13, 4:02 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Miami FL
402 PM EDT Thu Jun 13 2024

...New LONG TERM...

.SHORT TERM...
(Rest of today through Friday)
Issued at 135 PM EDT Thu Jun 13 2024

Conditions will continue to deteriorate this afternoon as a
frontal boundary continues to sag southward towards our area.This
boundary is moving into an area of significantly enhanced
moisture (PWATs of 2.19 as of the 12Z MFL sounding), which has
resulted in the development of a robust line of showers and storms
on a NE-SW axis currently draped along the Lake region. This line
has already produced 1-2 inches of rain over the past couple of
hours; additional accumulations in the 4-8 inch range, with
locally higher amounts of 10+ inches could be possible across much
of South Florida as the line drifts southward.

A few things to note with this:
1) Even rainfall accumulations on the lower end of this range
could be dangerous for areas that have already received 10+ inches
of rain over the past couple of days. Flash flooding will be
extremely likely, and ongoing flooding in areas were standing
water was unable to drain overnight could be further exacerbated
during this event.

2) Models were originally hinting at a faster progression for
this line, but the line has been much slower in its approach over
the region. This slower pace could mean that heavy rainfall sits
over vulnerable areas for longer periods of time, leading to
rainfall acumulations that are higher than our worst reasonable
scenario.

3) Warm temperatures along the column will mean extremely
efficient warm rain processes, which could further enhance
accumulations through the afternoon hours.

To that effect, WPC has placed the whole I-75 corridor, including
Fort Lauderdale and as far south as Tamiami Trail, under a HIGH
RISK for excessive rainfall this afternoon. This means that there
is at least a 70% chance that areas 25 miles away from any given
spot could see flash flooding concerns. Additionally, there is a
very marginal concern for funnel clouds or even weak tornadoes as
this line progresses across the CWA. This risk will decrease as
the line moves southward.

Heading into Friday, a mid level shortwave trough currently over
the Gulf States will push further south into the Gulf of Mexico
as well as South Florida. At the surface, the developing area of
low pressure will push further to the northeast off of the
Carolina coastline. At the same time, deep tropical moisture will
continue to be funneled into South Florida along the south to
southwesterly wind flow. Enough instability given the synoptic
scale environment alongside the enhanced moisture plume will
produce additional rounds of precipitation during the day on
Friday. However, with the low departing from the area and the
boundary pushing southward, convective coverage will be lower than
what we've seen over the past couple of days, with scattered
showers and thunderstorms being the more likely outcome for precip
across the region. In general, additional rainfall amount of 2 to
4 inches will possible across most areas through Friday evening.
 Because of this, the Flood watch will remain in place across all
of South Florida through Friday Evening. High temperatures will
continue to be held down in the mid 80s across most areas on
Thursday and Friday due to the increased cloud cover and rainfall
across the region.

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 313 PM EDT Thu Jun 13 2024

This weekend: An upper level trough will still be the dominant
synoptic feature over the area and it will come into phase with an
amplifying trough over the eastern United States and Canada. As
the surface low off the Southeast United States moves to the
northeast, surface flow across South Florida will become easterly
by Sunday afternoon which will be the start of a return to
normalcy. Modeled PWATs will still remain at or above 2 inches
Saturday and Sunday, which is at or above the 90th percentile for
this time of year. It is possible we remain in the 'moisture tail'
of the surface low through the weekend, with the most enhanced
moisture draped across far southern portions of the area. Showers
and storms are likely each day through the weekend before drier
air finally begins to filter across the area on Monday. As the low
continues to push further and further away from South Florida,
the coverage of showers and storms is not expected to be as
widespread or numerous as what we experienced earlier this week.
Still, given the extremely wet conditions this week, the Flood
Watch may need to be extended into the weekend.

Early next week: Surface high pressure will build across the region
again late Sunday into Monday which should return us to a more
typical summertime easterly regime. This will allow the eastern
sea breeze to progress relatively far inland and keep the best
chances for showers and storms across interior South Florida and
Southwest Florida each afternoon.

Highs through the period will be in the upper 80s with heat indices
in the upper 90s to lower 100s. With the return of the easterly
regime, Southwest Florida will experience slightly warmer
temperatures and heat indices each day.

&&

.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Thu Jun 13 2024

MVFR/IFR conditions will be possible for all terminals this
afternoon as a large band of SHRA/TSRA pushes through. Best timing
for most terminals will be between 18-22Z with TEMPOs currently
in place. Short-fuse amendment will likely be needed as the line
approaches and moves through. Generally southerly to southwesterly
winds will prevail outside of any storms and storm outflows.
Conditions improve overnight, but scattered showers and
thunderstorms will once again be likely on Friday.

&&

.MARINE...
Issued at 135 PM EDT Thu Jun 13 2024

A moderate to fresh south to southwesterly wind flow will remain in
place across the local waters through the end of the week. Seas
across the Atlantic and Gulf waters will remain at 2 feet or less
through Friday. Winds and seas could be locally higher in and around
any shower or thunderstorm activity.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  87  77  88 /  80  80  70  70
West Kendall     73  87  74  89 /  80  80  70  70
Opa-Locka        75  87  77  89 /  80  80  70  70
Homestead        75  86  75  88 /  90  80  70  70
Fort Lauderdale  76  86  77  87 /  80  70  70  70
N Ft Lauderdale  76  87  77  88 /  80  70  70  70
Pembroke Pines   76  88  77  90 /  80  80  70  70
West Palm Beach  74  87  74  88 /  70  70  60  70
Boca Raton       75  87  75  88 /  70  70  70  70
Naples           77  87  77  89 /  70  80  70  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ063-066>075-168-
     172>174.

AM...None.
GM...None.
&&

SHORT TERM...ATV
LONG TERM....RAG
AVIATION...ATV
Hazardous weather outlook, Jun 13, 10:12 AM EDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
1012 AM EDT Thu Jun 13 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
141415-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1012 AM EDT Thu Jun 13 2024

...Multiple Rounds of Heavy Rainfall Across South Florida Today...
...Additional Life-Threatening Flooding Could Develop This
Afternoon...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Excessive Rainfall: With multiple rounds of heavy rainfall likely
across the region today, significant and life-threatening flash
flooding will be possible once again especially across the areas
where flooding has already occurred from the past several days.

Thunderstorms: Scattered thunderstorms will develop over South
Florida today. Some of the thunderstorms could contain gusty winds, heavy
downpours and a few funnel clouds or weak tornados.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Enhanced tropical moisture will be in place over South Florida
through at least Friday, resulting in periods of heavy rain and the
potential for additional flooding concerns. See Flood Watch for the
latest details.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jun 13, 3:38 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Miami FL
338 PM EDT Thu Jun 13 2024

FLZ067-068-168-132015-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
338 PM EDT Thu Jun 13 2024

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 415 PM EDT...

At 338 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Wellington, moving northeast at 55 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West Palm Beach, Boynton Beach, Delray Beach, Wellington, Palm Beach
Gardens, Lake Worth, Riviera Beach, Palm Beach, Ocean Ridge,
Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake, Palm Beach
International Airport, and Port Of Palm Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2670 8005 2659 8005 2662 8004 2644 8006
      2647 8013 2677 8040 2696 8021 2679 8003
      2678 8003 2678 8004 2669 8003
TIME...MOT...LOC 1938Z 228DEG 49KT 2663 8025

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

JS
Special weather statement, Jun 13, 3:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
348 PM EDT Thu Jun 13 2024

FLZ067-071-132015-
Inland Broward County FL-Inland Palm Beach County FL-
348 PM EDT Thu Jun 13 2024

...A strong thunderstorm will impact portions of Broward and
southwestern Palm Beach Counties through 415 PM EDT...

At 348 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 10 miles south of Miccosukee Service Plaza, or
27 miles west of Pembroke Pines, moving north at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Holey Land Wildlife Refuge, Intersection Alligator Alley And Miami
Canal, Miccosukee Service Plaza, Rotenberger Wildlife Refuge, and
West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2598 8065 2598 8087 2650 8085 2648 8043
TIME...MOT...LOC 1948Z 199DEG 23KT 2603 8079

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

JS
Special weather statement, Jun 13, 4:02 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
402 PM EDT Thu Jun 13 2024

FLZ069-070-075-132030-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
402 PM EDT Thu Jun 13 2024

...Strong thunderstorms will impact portions of southeastern Collier
and northern Mainland Monroe Counties through 430 PM EDT...

At 402 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 11 miles southeast
of Cape Romano to 6 miles southwest of Loop Road Ee Center. Movement
was northeast at 20 to 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Loop Road Ee Center,
Carnestown, Copeland, and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2601 8144 2585 8090 2578 8092 2563 8106
      2571 8125 2572 8122 2569 8119 2570 8119
      2580 8127 2582 8136 2581 8136 2585 8139
      2586 8147 2587 8147 2588 8146 2589 8148
      2584 8153 2585 8153
TIME...MOT...LOC 2002Z 227DEG 21KT 2573 8155 2568 8103

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Jun 13, 4:17 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
417 PM EDT Thu Jun 13 2024

FLZ067-071-072-132100-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-
417 PM EDT Thu Jun 13 2024

...A strong thunderstorm will impact portions of north central
Broward and south central Palm Beach Counties through 500 PM EDT...

At 417 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Mile Marker 30 On Alligator Alley, or 16
miles west of Sunrise, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tamarac, Weston, Mile Marker 30 On Alligator Alley, East Toll Gate On
Alligator Alley, Intersection I-75 And U.S. 27, and Intersection
Alligator Alley And Miami Canal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2607 8052 2618 8069 2642 8055 2622 8029
TIME...MOT...LOC 2017Z 219DEG 19KT 2615 8056

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

JS
Special weather statement, Jun 13, 4:41 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Miami FL
441 PM EDT Thu Jun 13 2024

FLZ070-071-073-075-132130-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
441 PM EDT Thu Jun 13 2024

...Strong thunderstorms will impact portions of southeastern
Collier, north central Mainland Monroe, northwest Miami-Dade and
southwest Broward Counties through 530 PM EDT...

At 440 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 10 miles south of
Miccosukee Service Plaza to 7 miles north of Wilderness Waterway.
Movement was northeast around 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Big Cypress National Preserve and Dade-Collier Training Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2611 8083 2605 8116 2566 8118 2597 8061
TIME...MOT...LOC 2040Z 214DEG 14KT 2603 8079 2576 8116

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Baxter
Local storm report, Jun 13, 4:53 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
453 PM EDT Thu Jun 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     Flood            Naples                  26.14N 81.79W
06/13/2024                   Collier            FL   Law Enforcement

            Under water, cars are having trouble passing
            through.

&&

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:34 PM EDTSpecial Marine WarningMFL26 min
Jun 12, 8:43 PM EDTSpecial Marine WarningMFL62 min
Jun 12, 9:16 PM EDTSpecial Marine WarningMFL29 min
Jun 12, 10:41 PM EDTSpecial Marine WarningMFL64 min
Jun 13, 1:10 AM EDTSpecial Marine WarningMFL65 min
Jun 13, 11:49 AM EDTSpecial Weather StatementMFLGlades, Hendry56 min
Jun 13, 12:49 PM EDTSpecial Weather StatementMFLGlades, Hendry56 min
Jun 13, 12:54 PM EDTSpecial Marine WarningMFL36 min
Jun 13, 1:20 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 13, 1:45 PM EDTSpecial Weather StatementMFLMartin30 min
Jun 13, 2:14 PM EDTSpecial Weather StatementMFLMartin46 min
Jun 13, 2:36 PM EDTAreal Flood AdvisoryMFLCollier2 hr
Jun 13, 2:47 PM EDTSpecial Weather StatementMFLPalm Beach28 min
Jun 13, 3:11 PM EDTSpecial Weather StatementMFLPalm Beach34 min
Jun 13, 3:31 PM EDTSpecial Weather StatementMFLCollier29 min
Jun 13, 3:38 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 13, 3:41 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 13, 3:45 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Jun 13, 3:48 PM EDTSpecial Weather StatementMFLBroward27 min
Jun 13, 4:00 PM EDTAreal Flood AdvisoryMFLBroward, Collier3 hr
Jun 13, 4:00 PM EDTSpecial Marine WarningMFL30 min
Jun 13, 4:02 PM EDTSpecial Weather StatementMFLMonroe28 min
Jun 13, 4:10 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade65 min
Jun 13, 4:17 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 13, 4:41 PM EDTSpecial Weather StatementMFLMonroe49 min
Jun 13, 4:49 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
Jun 13, 4:49 PM EDTAreal Flood AdvisoryMFLCollier, Monroe3 hr
Jun 13, 4:52 PM EDTSpecial Marine WarningMFL68 min
Jun 13, 5:16 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 13, 5:19 PM EDTSpecial Marine WarningMFL41 min
Jun 13, 5:33 PM EDTSpecial Marine WarningMFL57 min
Jun 13, 5:44 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Jun 13, 5:55 PM EDTFlash Flood Warning Considerable damage threatMFLMiami-Dade2 hr
Jun 13, 6:18 PM EDTSpecial Marine WarningMFL57 min
Jun 13, 6:31 PM EDTSpecial Weather StatementMFLMiami-Dade59 min
Jun 13, 6:34 PM EDTSpecial Weather StatementMFLMonroe41 min
Jun 13, 6:46 PM EDTSpecial Marine WarningMFL29 min
Jun 13, 6:57 PM EDTSpecial Marine WarningMFL48 min
Jun 13, 7:10 PM EDTSpecial Marine WarningMFL35 min
Jun 13, 7:15 PM EDTSpecial Weather StatementMFLMonroe45 min
Jun 13, 7:30 PM EDTSpecial Weather StatementMFLMonroe60 min
Jun 13, 7:48 PM EDTSpecial Marine WarningMFL87 min

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.